MATHEMATICA BOHEMICA, Vol. 128, No. 3, pp. 225-236 (2003)

The connection between quadratic forms and the extended modular group

Ahmet Tekcan, Osman Bizim

Ahmet Tekcan, Osman Bizim, University of Uludag, Faculty of Science, Dept. of Mathematics, G\"{o}r\"{u}kle 16059, Bursa-Turkey, e-mails:,

Abstract: In this paper some properties of quadratic forms whose base points lie in the point set $F_{\overline{\Pi}}$, the fundamental domain of the modular group, and transforming these forms into the reduced forms with the same discriminant $\Delta<0$ are given.

Keywords: binary quadratic forms, reduced forms, extended modular group

Classification (MSC2000): 11E25

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition